Losartan information

Common Questions and Answers about Losartan information

cozaar

Has anyone heard about a study with Losartan, a BP drug, on people with HCV, with moderate Fibrosis? Its suppose to shrink them, so the liver can heal. I was wondering how I could get on a study like that? I'm Type1a, a non-responder.
My doctor just gave me a RX for Losartan but this med is more expensive by quite a bit. I haven't had any other problems with Lisinopril besides the cough and I am scared to change meds and take the chance of worse side effects. I am just wondering if anybody has any thoughts on Lisinopril vs Losartan to help me decide if I should change meds. Thanks!!!
WHAT ARE THE POSSIBLE EFFECTS,while using= Losartan plus Thiazide, and Sildenafil ?
Does Losartan cause some people to have vivid dreams, nightmares, and/or hallicinations as a side affect?
could losartan hidroclorotiazida tetrafarma cause eczema? I´ve been taking 50mg daily for over 5 years. In th past few months I´ve developed ecxima on my upper chest and back.
Someone posted some information on a study done in Spain on how Losartan (Cozaar) and shown some success in help with liver fibrosis, so I read it and it is very interesting. From that article I searched NF-kB and it got very technical after that. My understanding is that NF-kB is instrumental in helping to replicate inflammatory cells even in hep c and b to keep it chronic and is also found in cancer cells.
56 year old caucasian female, post-menopausal, healthy diet, inability to exercise more than mildly (so just regular activity, frequent walking, everyday tasks etc no problem, full range of motion for non-exertive stuff), obese but not morbidly, taking losartan potassium daily for mild hypertension (a decrease from quite high blood pressure 2 years ago), no other medications, stable in all respects...
From that point i was referenced to a cardiologist I was started on HCTZ 25 mg...didnt work...to Losartan 50mg/Hctz 12.5 didnt work but for a short time...Now i am on Losartan 100mg/Hctz 25 mg and still is maintained well...I followed back up with the cardiologist early in the morning which i do get anxious when at the doctor some...Blood pressure was taken and it was 170/80, later he had me stand up and took it again it was about 155/80. He wanted me to add a betta blocker 3.125mg....
I have been on atenolol and recently switched, perhaps unwisely at my own request, to metoprolol. THe above information about valsartan and losartan seems contrary to the literature describing size as irreversible. Daily variations in measurements may occur, but actual shrinkage seems out of the question, according to what I have read. I am very curious if any further study on rats or otherwise has shown shrinkage. This is my first post here.
From that point i was referenced to a cardiologist I was started on HCTZ 25 mg...didnt work...to Losartan 50mg/Hctz 12.5 didnt work but for a short time...Now i am on Losartan 100mg/Hctz 25 mg and still is maintained well...I followed back up with the cardiologist early in the morning which i do get anxious when at the doctor some...Blood pressure was taken and it was 170/80, later he had me stand up and took it again it was about 155/80. He wanted me to add a betta blocker 3.125mg....
Hi I get a dry cough by taking losartan am l likely to get a dry cough by taking amlodipine for high blood pressure
hypertension, 25-100mg daily ~Losartan can be found as: Losartan Potassium (Cozaar), Losartan Potassium/ Hydrochlorothiazaide (Hyzaar) ~This medicine is an ARB (ending in -sartan) (2) Lisinopril/hctz 20/12.5: hypertension, 10/12.5-20/12.5mg daily. ~Lisinopril/hctz can be found as Prinzide, Zestoretic ~This drug is an ACE inhibitor (ending in -pril), since you are female if you start to get a "dry, hacking cough" make sure to let your doctor know.
I was worried so went to a doctor, the doctor checked my BP was 170/100, which was high as per the doctor, since then I am having LOSARTAN POTASIUM tablets of 50 mg every day prescribed by him, but still at times my BP in the evenings when I check is 150/100. Do I need to increase my dossage or continue with some physical excercises to reduce my BP, when ever I did some meditation for 10 mins, I checked with my electronic BP monitor it reduces compared to previous reading though.
Stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for a week and feel extremely dizzy and nauseated. The cardiologist suggested to cut Carvbedilol in half/so now I am taking 3.125 twice a day instead of 6.25 and my chest pain almost disapear. I don't know if Losartan can cause this or just switching drugs my body needs more time...?
Hello, Your mother can take these multivitamin tablets but make sure that she takes them after meals as they may cause gastritis and there is a time gap of atleast 1 hour between the two medicines. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.
http://diabetes.emedtv.com/losartan/losartan-side-effects-p2.
I have COPD and something was aggravating my breathing problems. I went to the doctor yesterday and he took me off the Metoprolol and put me on 100 mg of Losartan. He told me to just stop taking the Metoprolol. I questioned starting off with such a high dose of Losartan. I seem to be very sensitive to these medications and felt starting right off with 100 mg was a bit high. Everything I've read online suggests people are usually started off with 50 mg.
Thanks very much for the information. I'm currently taking 20 mg of lisinopril to reduce stress on the aortic root. My blood pressure is usually about 110 over 68. My internist has suggested switching from lisinopril to losartan since a New England Journal of Medicine article (June 26, 2008) reported better management of root diameter with an ARB. My cardiologist is less willing to make the switch since my root diameter has been stable at 3.8 cm for a few years.
less than one percent of patients treated with cozaar (losartan) experienced hair loss. It is difficult to be certain whether this hair loss would have occurred in the absence of the medication (naturally occuring), or whether it was truly associated with the medication. Two options she could consider would include seeing a dermatologist to examine the pattern of hair loss and determine what mechanism (age-related changes, or medications) is most likely.
I'm currently seeing a cardiologist that has me currently on losartan 100mg/25mg hctz...my blood pressure tends to average about 130/75 right now(with meds). I had a sinus infection in December that lasted over a month and a half..(none of these symptoms was present before this) since January....I have a weird pressure/fluidly feeling that comes in the back of my head with a pulsating beat, and I'll get pressure above my nose...and I can touch the back of my head and feel a pulse on both sides..
Hello, Congescor contains bisoprolol which is a beta blocker used to treat high BP and heart conditions. Losartan is an oral drug that belongs to the drug class called angiotensin receptor blockers (ARBs) used to control high blood pressure. Both belong to different categories of antihypertensives and should be used with caution only under a doctor’s guidance.
I am getting a bit concerned since it has been over a week. I started taking a new high blood pressure medication, Losartan-HCTZ, about 4 weeks ago. Is it an allergic reaction?
Dear Philip, There is a Losartan medication that has a diuretic added. It is named, "Hyzaar". It is "Losartan" combined with a hydrochlorothiazide. This combination is useful in lowering resistant hypertension in patients who are not controlled on Losartan alone. Please research this drug and discuss it with your mum's MD at her next visit.
There is data for both ACE inhibitors and ARBs in heart failure. Losartan is a reasonable choice, as it does have good data to support its use in heart failure. If you haven't tolerated an ACE in the past, then I probably wouldn't try it again, as you will likely still have cough. You don't need a blood thinner.
As you may be aware, there has been enormous excitement in the Marfan community lately based on research originating at Johns Hopkins using ARBs (and in some studies, ACEi's) like losartan to reduce TGF-b signalling and thus arresting or even reversing aortic dilatation.
Both methods seem very effective even though the wrapping method looks controvertial, but it seems that it is relatively safer compared to the replacement procedure and its good results have been . You can find the information by internet and you will feel better with your condition. I wish you a healthy life.
I have been telling people on these boards for a long time to investigate angiotensin receptor-blocker (ARB) (any ARB except losartan is preferable) or ACE-inhibitor (ACE-i) (perindopril is the only one I know of that really works) therapy with a cardiologist at a major medical center/university who is UP TO DATE on the latest research.
By the way, Pat, regardless of whether you have Marfan Syndrome or not, you might Google "losartan" and "Marfan Syndrome" to read articles on this topic. I don't think losartan is the best ARB, but it's the one being used in the current studies. All ARBs seem to work, some better than others. Efficacy is usually dose-dependent.
This gentleman has been prescribed and taking these medications. Losartan dot 50mg, Klor-con 20mg, Hydrochlorot 25mg, Bystolic 20mg, Metaformin 1000mg, Asperin. taking them twice a day. Suffer from sugar diabetes too. Please advise. Thank you....
MedHelp Health Answers